RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 2, Pages 250–267 (Mi timm1075)  

This article is cited in 3 scientific papers (total in 3 papers)

On the structure of ultrafilters and properties related to convergence in topological spaces

E. G. Pytkeevab, A. G. Chentsovba

a B. N. Yeltsin Ural Federal University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We consider properties of broadly understood measurable spaces that provide the preservation of maximality when ultrafilters are restricted to filters of the corresponding subspace. We study conditions that guarantee the convergence of images of ultrafilters consisting of open sets under continuous mappings.

Keywords: filter base, measurable space, topology, ultrafilter.

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2015, 289, suppl. 1, 164–181

Bibliographic databases:

Document Type: Article
UDC: 519.6
Received: 10.12.2013

Citation: E. G. Pytkeev, A. G. Chentsov, “On the structure of ultrafilters and properties related to convergence in topological spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 2, 2014, 250–267; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 164–181

Citation in format AMSBIB
\Bibitem{PytChe14}
\by E.~G.~Pytkeev, A.~G.~Chentsov
\paper On the structure of ultrafilters and properties related to convergence in topological spaces
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 2
\pages 250--267
\mathnet{http://mi.mathnet.ru/timm1075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364156}
\elib{http://elibrary.ru/item.asp?id=21585641}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2015
\vol 289
\issue , suppl. 1
\pages 164--181
\crossref{https://doi.org/10.1134/S0081543815050156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356931500015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84932650723}


Linking options:
  • http://mi.mathnet.ru/eng/timm1075
  • http://mi.mathnet.ru/eng/timm/v20/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, E. G. Pytkeev, “Some topological structures of extensions of abstract reachability problems”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 36–54  mathnet  crossref  mathscinet  isi  elib
    2. E. G. Pytkeev, A. G. Chentsov, “Nekotorye svoistva otkrytykh ultrafiltrov”, Izv. IMI UdGU, 2015, no. 2(46), 140–148  mathnet  elib
    3. E. G. Pytkeev, A. G. Chentsov, “Open ultrafilters and separability with the use of the operation of closure”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 177–190  mathnet  crossref  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:137
    Full text:21
    References:28
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019